# SDR DALA2024121911846

- Difficulty date: December 16, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 77,898 hours, 30,115 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 **AD RELATED** L4 DOOR "SLIDE" LIGHT FAILED TO ILLUMINATE. CORRECTIVE ACTION: LOCATED AND RE-CONNECTED L4 DOOR "SLIDE" LIGHT IAW B757 AMM 25- 21-06. PERFORMED SATISFACTORY GIRT BAR ENGAGEMENT LIGHT OPERATIONAL CHECK IAW B757 AMM 25-66-11. (0713214)
